Alert archive / New Mexico / High Wind Warnings in 2009
High Wind Warning 3, NWS El Paso, TX
NWS El Paso, TX issued this high wind warning at Apr 3, 2009, 3:57 PM MDT. It took effect at Apr 3, 2009, 9:00 PM MDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2009, 3:57 PM MDT (21:57 UTC)
- In effect from
- Apr 3, 2009, 9:00 PM MDT
- Expired
- Apr 4, 2009, 8:00 PM MDT
- In force
- 23 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 032157 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 357 PM MDT FRI APR 3 2009 ...STRONG AND GUSTY WINDS TO AFFECT PARTS OF THE BORDERLAND TONIGHT AND A WIDER AREA ON SATURDAY... .A STRONG UPPER LEVEL LOW OVER SOUTHERN NEVADA WILL MOVE INTO NORTHERN NEW MEXICO BY SATURDAY MORNING. BREEZY CONDITIONS FELT ACROSS THE BORDERLAND THIS AFTERNOON WILL TEND TO DIMINISH IN MOST PLACES AFTER SUNDOWN. HOWEVER...AS A STRONGER WINDS ALOFT MOVE IN OVERNIGHT...STRONG AND GUSTY WINDS WILL REDEVELOP ON RIDGE LINES AND EAST-FACING MOUNTAIN SLOPES...WHILE OTHER LOCATIONS IN FLATTER TERRAIN WILL SEE MUCH LIGHTER WINDS. THE PRESENCE OF A TEMPERATURE INVERSION AROUND 7500 FEET ELEVATION AND STRONGER WINDS ALOFT ARRIVING AFTER DARK PRESENTS AN IDEAL SCENARIO FOR A TERRAIN-DRIVEN WIND EVENT ACROSS THE REGION TONIGHT. HOWEVER...AS DAYTIME HEATING COMMENCES SATURDAY MORNING... GUSTY WEST WINDS WILL WORK THEIR WAY DOWN TO THE SURFACE ACROSS A WIDER AREA...THEN CONTINUE INTO SATURDAY EVENING BEFORE DIMINISHING. NMZ025-040600- /O.UPG.KEPZ.HW.A.0004.090404T0400Z-090404T1800Z/ /O.NEW.KEPZ.HW.W.0003.090404T0300Z-090405T0200Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 357 PM MDT FRI APR 3 2009 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 8 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 8 PM MDT SATURDAY. WEST TO SOUTHWEST WINDS WILL INCREASE ACROSS SOUTHERN NEW MEXICO THIS EVENING...AS A STRONG UPPER LOW APPROACHES FROM THE GREAT BASIN. WIND GUSTS OF 55 TO 60 MPH WILL DEVELOP LATE TONIGHT ON RIDGE LINES AND EAST FACING MOUNTAIN SLOPES IN THE SACRAMENTO MOUNTAINS. THE WINDS WILL BECOME MORE WIDESPREAD AND LESS TERRAIN DEPENDENT BY MID-MORNING. THE STRONGEST GUSTS WILL LIKELY DIMINISH BY EARLY SATURDAY AFTERNOON... BUT ISOLATED GUSTS TO 58 MPH WILL REMAIN POSSIBLE ON EAST-FACING SLOPES UNTIL SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ022-030-040600- /O.NEW.KEPZ.WI.Y.0010.090404T0000Z-090404T2100Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SOUTHWEST DESERT/BOOTHEEL- INCLUDING THE CITIES OF...SILVER CITY...LORDSBURG 357 PM MDT FRI APR 3 2009 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING UNTIL 3 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM MDT SATURDAY. BREEZY CONDITIONS FELT THIS AFTERNOON ACROSS THE SOUTHWEST NEW MEXICO WILL TEND TO DIMINISH IN MANY LOCATIONS AFTER DARK. HOWEVER...AN APPROACHING UPPER LEVEL STORM SYSTEM WILL BRING IN STRONGER WINDS ALOFT OVERNIGHT. SOME OF THESE STRONG WINDS WILL REACH THE SURFACE...PRIMARILY ALONG MOUNTAIN RIDGE-TOPS AND EAST FACING SLOPES. WINDS IN THESE TERRAIN- FAVORED LOCATIONS COULD GUST BETWEEN 45 AND 50 MPH OVERNIGHT. THE STRONGER WIND GUSTS WILL BECOME LESS TERRAIN-DEPENDENT BY MID- MORNING...AFFECTING A WIDER RANGE OF LOCATIONS BEFORE DIMINISHING LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH WITH FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ023-024-031-032-TXZ055-056-040600- /O.NEW.KEPZ.WI.Y.0010.090404T0300Z-090405T0200Z/ SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT- SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 357 PM MDT FRI APR 3 2009 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 8 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 8 PM MDT SATURDAY. BREEZY CONDITIONS FELT THIS AFTERNOON ACROSS THE BORDERLAND WILL TEND TO DIMINISH IN MANY LOCATIONS AFTER DARK. HOWEVER... AN APPROACHING UPPER LEVEL STORM SYSTEM WILL BRING IN STRONGER WINDS ALOFT OVERNIGHT. SOME OF THESE STRONG WINDS WILL REACH THE SURFACE LATE TONIGHT...PRIMARILY ALONG MOUNTAIN RIDGE-TOPS AND EAST FACING SLOPES. WINDS IN THESE TERRAIN-FAVORED LOCATIONS COULD GUST BETWEEN 45 AND 50 MPH...WHILE MUCH LIGHTER WINDS WILL BE FELT ELSEWHERE. AREAS THAT WILL BE PRONE TO THE STRONG WINDS TONIGHT INCLUDE...BUT ARE NOT LIMITED TO... EAST AND NORTHEAST EL PASO... AREAS JUST TO THE EAST OF THE BLACKS RANGE IN SIERRA COUNTY... THE HUECO MOUNTAINS IN EL PASO AND HUDSPETH COUNTIES...AND THE FLORIDA MOUNTAINS IN LUNA COUNTY. STRONG WINDS WILL ALSO BE FELT TONIGHT ALONG TRANS-MOUNTAIN AND SAN AUGUSTIN PASS. THE STRONGER WIND GUSTS WILL BECOME LESS TERRAIN-DEPENDENT BY MID- MORNING...AND WILL AFFECT A WIDER RANGE OF LOCATIONS BEFORE DIMINISHING LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH WITH FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HARDIMAN
1 follow-up statement
000 WWUS74 KEPZ 040523 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1123 PM MDT FRI APR 3 2009 ...STRONG AND GUSTY WINDS TO AFFECT PARTS OF THE BORDERLAND TODAY... .A STRONG UPPER LEVEL LOW WILL MOVE THROUGH NORTHERN NEW MEXICO TODAY. INITIALLY THE STRONG WINDS WILL BE LIMITED TO LOCATIONS EAST OF AREA MOUNTAINS...BUT AS THE MORNING PROGRESS STRONGER WINDS WILL MIX DOWN AND AFFECTING MOST LOWLAND LOCATIONS. WINDS WILL DIMINISH AFTER SUNDOWN THIS EVENING. NMZ025-050200- /O.CON.KEPZ.HW.W.0003.000000T0000Z-090405T0200Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 1123 PM MDT FRI APR 3 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT SATURDAY... WEST TO SOUTHWEST WINDS WILL CONTINUE ACROSS SOUTHERN NEW MEXICO TODAY...AS A STRONG UPPER LOW APPROACHES FROM THE GREAT BASIN. WIND GUSTS OF 55 TO 60 MPH WILL CONTINUE THIS MORNING ON RIDGE LINES AND EAST FACING MOUNTAIN SLOPES IN THE SACRAMENTO MOUNTAINS. THE WINDS WILL BECOME MORE WIDESPREAD AND LESS TERRAIN DEPENDENT BY MID-MORNING. THE STRONGEST GUSTS WILL LIKELY DIMINISH BY EARLY THIS AFTERNOON... BUT ISOLATED GUSTS TO 58 MPH WILL REMAIN POSSIBLE ON EAST-FACING SLOPES UNTIL THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ023-024-031-032-TXZ055-056-050200- /O.CON.KEPZ.WI.Y.0010.000000T0000Z-090405T0200Z/ SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT- SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 1123 PM MDT FRI APR 3 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT SATURDAY... STRONGER WINDS WILL CONTINUE THIS MORNING...PRIMARILY ALONG MOUNTAIN RIDGE TOPS AND EAST FACING SLOPES. WINDS IN THESE TERRAIN-FAVORED LOCATIONS COULD GUST BETWEEN 45 AND 50 MPH...WHILE MUCH LIGHTER WINDS WILL BE FELT ELSEWHERE. AREAS THAT WILL BE PRONE TO THE STRONG WINDS THIS MORNING INCLUDE... BUT ARE NOT LIMITED TO... EAST AND NORTHEAST EL PASO... AREAS JUST TO THE EAST OF THE BLACKS RANGE IN SIERRA COUNTY... THE HUECO MOUNTAINS IN EL PASO AND HUDSPETH COUNTIES...AND THE FLORIDA MOUNTAINS IN LUNA COUNTY. STRONG WINDS WILL ALSO BE FELT TONIGHT ALONG TRANS- MOUNTAIN AND SAN AUGUSTIN PASS. THE STRONGER WIND GUSTS WILL BECOME LESS TERRAIN-DEPENDENT BY MID- MORNING...AND WILL AFFECT A WIDER RANGE OF LOCATIONS BEFORE DIMINISHING LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH WITH FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ022-030-042100- /O.CON.KEPZ.WI.Y.0010.000000T0000Z-090404T2100Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SOUTHWEST DESERT/BOOTHEEL- INCLUDING THE CITIES OF...SILVER CITY...LORDSBURG 1123 PM MDT FRI APR 3 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MDT SATURDAY. STRONGER WINDS WILL CONTINUE TODAY...PRIMARILY ALONG MOUNTAIN RIDGE-TOPS AND EAST FACING SLOPES. WINDS IN THESE TERRAIN- FAVORED LOCATIONS COULD GUST BETWEEN 45 AND 50 MPH OVERNIGHT. THE STRONGER WIND GUSTS WILL BECOME LESS TERRAIN-DEPENDENT BY MID- MORNING...AFFECTING A WIDER RANGE OF LOCATIONS BEFORE DIMINISHING LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH WITH FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Apr 3, 3:21 PM MDT, 36 minutes earlier.
Area forecast discussion, Apr 3, 3:21 PM MDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
321 PM MDT FRI APR 3 2009
.SYNOPSIS...
AN UPPER LEVEL STORM SYSTEM OVER SOUTHERN NEVADA...WILL MOVE
EASTWARD TO THE FOUR CORNERS REGION BY LATE TONIGHT. BREEZY
CONDITIONS ACROSS THE BORDERLAND WILL TEND TO DIMINISH OVER SOME
LOCATIONS OVERNIGHT...WHILE WEST TO SOUTHWEST WINDS WILL INCREASE
IN OTHER PLACES...ESPECIALLY ON THE EAST-FACING SLOPES OF
MOUNTAIN RANGES. WINDY CONDITIONS WILL RETURN TO ALL AREAS BY
SATURDAY MORNING AS A COLD FRONT MOVES ACROSS NEW MEXICO. WINDS
WILL DIMINISH OVER THE AREA BY SATURDAY NIGHT. A WEAK BACK DOOR
COLD FRONT WILL PUSH IN FROM THE EAST SUNDAY NIGHT...COOLING
TEMPERATURES BACK TO NEAR NORMAL ON MONDAY. ANOTHER STRONG STORM
SYSTEM WILL BRING WINDS BACK TO THE BORDERLAND ON WEDNESDAY.
&&
.DISCUSSION...
WSW WINDS CONTINUE TO SLOWLY INCREASE ACROSS THE CWA THIS
AFTERNOON AS A STRONG UPPER TROUGH...CURRENTLY OVER SOUTHERN
NEVADA... MOVES EVER CLOSER. WINDS REMAIN BELOW ADVISORY
CRITERIA... AND PROFILER AND SFC OBS INDICATE THERE SHOULD BE NO
SIGNIFICANT INCREASE IN WINDS BETWEEN NOW AND 00Z.
STRONGER WINDS OF 40-50 KT IN THE 800-700 MB LAYER WILL BEGIN TO
MOVE INTO SOUTHWESTERN NEW MEXICO AFTER 00Z...SPREADING INTO THE
RIO GRANDE VALLEY BEFORE MIDNIGHT. ALTHOUGH SFC GRADIENT WILL BE
TIGHTENING...SOME LOCATIONS WILL TRY TO DECOUPLE OVERNIGHT...AT
LEAST ENOUGH TO KEEP THE STRONGEST WINDS FROM MIXING DOWN. THIS
WILL MOST LIKELY BE THE CASE OVER FLATTER AREAS IN THE LOWLAND
DESERTS. HOWEVER...MORNING SOUNDING AT EPZ AND SUBSEQUENT
FORECAST SOUNDINGS AT ELP INDICATE INVERSION SITTING UP AROUND
7500 FT MSL...MORE OR LESS AT RIDGE-TOP HEIGHT FOR THE FRANKLIN
MOUNTAINS AND OTHER DESERT MTN RANGES.
SO WHILE MANY LOWLAND LOCATIONS WILL SEE JUST BREEZY CONDITIONS
OVERNIGHT... OTHER AREAS... ESPECIALLY ON EAST-FACING SLOPES AND
RIDGE LINES OF AREA MOUNTAIN RANGES... WILL SEE GUSTS IN THE 45-55
MPH RANGE. LOCATIONS THAT COME TO MIND INCLUDE EAST AND NORTHEAST
EL PASO... AGUIRRE SPRINGS AND WHITE SANDS EAST OF THE ORGAN
MOUNTAINS... AREAS EAST OF THE FLORIDA MOUNTAINS IN LUNA COUNTY...
AND WESTERN SECTIONS OF SIERRA COUNTY TO THE EAST OF THE BLACKS
RANGE. HIGHER ELEVATION LOCATIONS OF THE GILA AND SACS WILL ALSO
SEE STRONG GUSTS. ELEVATIONS ABOVE 7500 FEET IN THE SACS COULD SEE
GUSTS OVER 55 MPH.
ILL-DEFINED SFC COLD FRONT AND MAIN VORT LOBE ALOFT WILL BE EAST
OF THE AREA BY 12Z... BUT STRONG WINDS ALOFT AND MODERATELY STRONG
SFC PRESSURE GRADIENT WILL KEEP GUSTY WEST WINDS IN PLACE THROUGH
MUCH OF THE DAY SATURDAY. AS MIXING COMMENCES...AREAS THAT
REMAIN RELATIVELY CALM OVERNIGHT SHOULD SEE STRONGER GUSTS ONCE
AGAIN.
WILL ISSUE A WIND ADVISORY FOR TONIGHT INTO TOMORROW ACROSS THE
ENTIRE CWA...WITH A HIGH WIND WARNING FOR THE SACS. WESTERN
COUNTIES GET IN ON THE ADVISORY FIRST AT 6PM... THEN EASTERN AREAS
AFTER 8PM. NOTE THAT NOT ALL AREAS WILL SEE ADVISORY-LEVEL WINDS
OVERNIGHT... BUT EACH COUNTY HAS ITS OWN WIND-PRONE SPOTS THAT
WILL GUST... AND A WIDER AREA WILL SEE ADVISORY-LEVEL WINDS BY
MID-MORNING.
SHORTWAVE RIDGING WILL BUILD IN OVER THE GREAT BASIN SUNDAY...
WHILE SFC HIGH BUILDS IN OVER THE CENTRAL ROCKIES... MAKING FOR A
MUCH CALMER SUNDAY. NOT TOO MUCH COOLING...IF ANY...EXPECTED
BEHIND THE FRONT.
A WEAK BACKDOOR PUSH WILL SLIDE IN FROM THE NORTHEAST SUNDAY
NIGHT... BRINGING SLIGHTLY COOLER TEMPS TO AREAS EAST OF THE
CONTINENTAL DIVIDE ON MONDAY...BUT REMAINING CLOSE TO SEASONAL
NORMS.
UPPER LEVEL RIDGE WILL DOMINATE THROUGH TUESDAY NIGHT. A DEEP
UPPER LOW CURRENTLY SOUTH OF ALASKA AND QUITE PROMINENT ON WATER
VAPOR IMAGERY...WILL APPROACH THE CENTRAL CALIFORNIA COAST BY
TUESDAY. GFS AND ECMWF HAS BEEN INCONSISTENT WITH RESPECT TO THE
SPEED AND TIMING OF THIS SYSTEM... BUT AT THIS TIME WEDNESDAY
COULD BRING MORE BREEZY TO WINDY CONDITIONS TO THE AREA... WITH
ANOTHER SYSTEM ARRIVING IN TIME FOR NEXT WEEKEND.
&&
.AVIATION...VALID 04/0000Z-05/0000Z...
OUR AREA WILL SEE DEEPENING CYCLOGENESIS TONIGHT WITH A SURFACE
LOW OVER SE COLO AS A STRONG UA TROF AND ASSOCIATED COLD FRONT
OVER THE GT BASIN OF THE UNITED STATES DROPS INTO INTO THE FOUR
CORNERS AREA TONIGHT AND THOUGH THE STATE OF NEW MEXICO ON
SATURDAY. 00Z-18Z: SCT 060-080 AGL AND 200-250. ISOLD PATCHY AREAS
OF BLDU. SFC WINDS 240-260 25-35 KT GUSTS TO 47 KTS. MTN TOP WINDS
250/45-50KT. MOGR TURBC OVR AND NR MTNS BLO 150. 18Z-24Z SCT-BKN
060 AND 200 AGL WITH SFC WIND 260--280/30G50KT ISOLD AREAS 3-6 MI
BLDU. MTNS TOP WINDS 27050KTS. SFC FROPA 15-18Z WITH TROPA AFTER
24Z.
&&
.FIRE WEATHER...
DRY AND WINDY WEATHER WILL CONTINUE ON/OFF FOR THE BORDERLAND
INTO NEXT WEEK. A LARGE UPPER LEVEL LOW PRESSURE WILL APPROACH NEW
MEXICO TODAY AND MOVE THROUGH ON SATURDAY RESULTED IN A RED FLAG
WARNING FOR THE LOW LANDS TODAY AND WILL RESULT IN A FIRE WEATHER
WATCH FOR THE LOW LANDS ON SATURDAY. MINIMUM HUMIDITIES SHOULD BE
HIGHER THAN 15 PERCENT IN THE GILA WILDERNESS AND SACRAMENTOS
TODAY AND SATURDAY. ANOTHER SYSTEM WILL THREATEN THE AREA WITH
POTENTIAL RED FLAG CONDITIONS NEXT WEDNESDAY PARTICULARLY FOR THE
LOWLANDS. THIS SYSTEM MAY BRING A SLIGHT RISK OF SHOWERS ALSO TO
THE GILA WILDERNESS. TONIGHT WINDS WILL CONTINUE FAIRLY STRONG
OVER THE BORDERLAND KEEPING THE MINIMUM TEMPS UP AND KNOCKING OFF
THE EDGE SOMEWHAT OF THE MAX RH VALUES THUS DAMPENING SOMEWHAT THE
OVERNIGHT RH RECOVERY.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 58 76 44 72 40 / 0 0 0 0 0
SIERRA BLANCA TX 51 78 44 66 32 / 0 0 0 0 0
LAS CRUCES 51 74 40 70 40 / 0 0 0 0 0
ALAMOGORDO 48 69 41 67 35 / 0 0 0 0 0
CLOUDCROFT 32 53 28 46 24 / 0 10 0 0 0
TRUTH OR CONSEQUENCES 47 70 39 70 37 / 0 0 0 0 0
SILVER CITY 39 59 31 65 28 / 10 0 0 0 0
DEMING 49 71 34 74 37 / 0 0 0 0 0
LORDSBURG 48 70 33 74 33 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ111-112.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR NMZ111-112.
WIND ADVISORY FROM 6 PM THIS EVENING TO 3 PM MDT SATURDAY FOR
NMZ022-030.
HIGH WIND WARNING FROM 9 PM THIS EVENING TO 8 PM MDT SATURDAY
FOR NMZ025.
WIND ADVISORY FROM 9 PM THIS EVENING TO 8 PM MDT SATURDAY FOR
NMZ023-024-031-032.
TX...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR TXZ055-056.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR TXZ055-056.
WIND ADVISORY FROM 9 PM THIS EVENING TO 8 PM MDT SATURDAY FOR
TXZ055-056.
&&
25-HARDIMAN / 20-NOVLANHazardous weather outlook, Apr 3, 6:33 AM MDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 633 AM MDT FRI APR 3 2009 NMZ022>025-030>032-TXZ055-056-041345- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 633 AM MDT FRI APR 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. STRONG WINDS WILL DEVELOP THIS AFTERNOON AND CONTINUE TONIGHT. FEW AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES AND IMPACT DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. STRONG WINDS WILL CONTINUE UNTIL ABOUT MID DAY SATURDAY BEFORE GRADUALLY DIMINISHING. ANOTHER ROUND OF STRONG WINDS ARE EXPECTED FOR TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:58 PM MDT | Red Flag Warning | EPZ | Doña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more | 22 hr |
| Apr 3, 6:02 AM MDT | High Wind Watch | EPZ | 10 hr | |
| Apr 3, 7:27 AM MDT | Fire Weather Watch | EPZ | Doña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more | 13 hr |
| Apr 3, 3:57 PM MDT | Wind Advisory | EPZ | 28 hr |
Nearby
High Wind Warnings in New Mexico, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.